# SDR DALA2019050602810

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 46,180 hours, 23,997 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM -Y765 LOCATED FR64 TO FR66 RT SIDE AT AFT GALLEY AREA (1 EA). REPLACED FLOORBEAM -Y765 LOCATED FR64 TO FR66 RT SIDE AT AFT GALLEY AREA (1E/A) AS PER SRM 51-72-11 AND DRAWING #14N00031. MEASURE OF CORROSION ARE L=0.455" W=0.270", D=0.047".
